# SDR SWIA200616962

- Difficulty date: August 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 24,286 hours, 32,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED CAUSING SMOKE IN THE CABIN.  INSPECTED BLEED AIR DUCT ON APU.  UNABLE TO DUPLICATE DISCREPANCY.  OPERATIONAL CHECKS GOOD.
